Ovarian & Omentum Cancer

Ovarian cancer 3C Stage III , colonoscopy showed no traces of cancer but my omentum was cancerous. It has been 6 weeks since surgery and 2 weeks since my port was put in. Started chemo this week and the first night was filled with nausea and finally vomiting which gave me some relief. Got an injection yesterday to help build white blood cells. No bad effects from that. So glad someone mentioned the redness of the face as I look like I have severe rosacea. Drinking 5 plus in the morning and sometime in the evening. This is a blend of 5 veggies and fruits, 5 g of fiber and 5,000 of Orac units. I understand chemo can cause constipation so this is a big help. I also drink a fruit smoothie every morning and take a vitamin B complex. Plus I eat a well balanced meal of veggies and fish and meat. DR Barnes said for me to walk a mile 3 - 4 times a week. Didn't know how far I was walking so I bought a pedometer and lo and behold I walk one and a half every morning. Yeah! My family has been so supportive and I have a praying group of people. This has been overwhelming to feel so much love. Hope others have the same type of support.

4 Replies

  • Hello and welcome! You sound like you're doing absolutely great! And fabulous that you've got such a supportive network around you! This forum is full of amazing people to give you virtual support when needed! Which chemo is it you're on? Xxx

  • taxoterre and carbo. Don't know how to spell either one but spelling doesn't count if the drugs work. Will get my fourth chemo tomorrow.

  • HI there, yes the first time around the nausea can hit big time. You are doing very well on the eating and drinking side, I certainly couldnt eat or drink a lot for a few days. It is good you have a very supportive family and friends around you, that is what you need.

    Do ask for help as in shopping, cooking and house work. The steroids do give you a red complexion which disappears after a few days. Welcome to the site and I wish you the best on your treatment

  • Thank you so much and I do get help from my family. The night sweats are getting worse now so I am on predisone.